≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Side effects from conventional medication

I am currently on long term medication which causes side effects (e.g. night sweats, nightmares, dry mouth). When tryng to find a remedy for something, should I include these side effects in the overall symptoms or exclude them because they are a result of the medication?
 
  KC on 2002-09-05
This is just a forum. Assume posts are not from medical professionals.
I would say to include them, so long as you intend to keep taking the conventional medicine.
 
katie last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.